# SDR SWAA2021021949341

- Difficulty date: January 28, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,003 hours, 28,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF HAS SURFACE FIBER DAMAGE.  R & R CABIN FLOOR PANEL 241DF PER AMM 53-21-00.
